# SDR USAABB98088

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND THE LOW LEVEL EMERGENCY LIGHTING INOPERATIVE FROM ROW 5R TO ROW 11R.  MAINTENANCE FOUND THE WIRING DISCONNECTED AT ROW 12 AND RECONNECTED IT.  (M)
